# SDR UPS02238974

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ENTRY DOOR HANDLE UNLATCHED ON LANDING FOUND DOOR ENTRYWAY PARTIALLY OPENED.  ALSO ACFT SUFFICIENT TO MAINTAIN PRESSURIZATION IN AUTO/MAN.  PERFORMED FWD ENTRY DOOR ADJ FOR SOFT UNLATCHING PER MM 52-11-00.
